On the existence and uniqueness of the boundary layer equations for a rotating conducting flow

Share/Save/Bookmark

Eck van, H.N. and Zandbergen, P.J. (1984) On the existence and uniqueness of the boundary layer equations for a rotating conducting flow. Indagationes Mathematicae A: Mathematical sciences, 87 (1). pp. 11-29. ISSN 0023-3358

[img]
Preview
PDF
761Kb
Abstract:In this paper we have considered the question of the existence of the solution of a pair of coupled ordinary differential equations depending on a parameter s. By using a corollary of the Schauder-Tychonoff fixed point theorem, and some hard analysis — needed to cover essentially the range of s near s=0 — we were able to show that all the conditions for the theorem could be fulfilled. Hence existence for all values of s>0 was established.

We also considered the question of uniqueness. There we used a number of rough estimates. In this way the calculations are largely simplified, but it is then not possible to prove uniqueness for all values of s. We only proved it for s>2.33.
Item Type:Article
Copyright:© 1984 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/69330
Official URL:http://dx.doi.org/10.1016/1385-7258(84)90052-0
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page